# SDR DL76S992094

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Cracked
- Location: Nlg
- Component: 273T41124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR FOUND CRACKED AT LOWER END.  FOUND DURING LETTER CHECK VISIT.
